You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Seiberg-Witten Invariants and Branched Covers along Tori
B. Doug Park
Proceedings of the American Mathematical Society
Vol. 133, No. 9 (Sep., 2005), pp. 2795-2803
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/4097646
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We compute the Seiberg-Witten invariants of double covers of smooth four-manifolds branched along tori of self-intersection zero.
Proceedings of the American Mathematical Society © 2005 American Mathematical Society